# SDR COMA0160474

- Difficulty date: July 15, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 12,506 hours, 11,854 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 210
- Condition: Malfunctioned
- Part time: 15,561 hours, 14,220 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 41 DEGREES.REPLACED THE L/H BPSU.
